MathSciNet Relay Station
MathSciNet bibliographic data
MR2382093 17B30 (15A69)
Boyko, Vyacheslav; Patera, Jiri; Popovych, Roman Invariants of solvable Lie algebras with triangular nilradicals and diagonal nilindependent elements. Linear Algebra Appl. 428 (2008), no. 4, 834–854.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement